• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдены 3 публикации
Сортировка:
по названию
по году
Статья
Demina M.V. Discontinuity, Nonlinearity, and Complexity. 2020. Vol. 9. No. 4. P. 499-507.
Добавлено: 24 августа 2020
Статья
Dmitriev V., Dmitriev A. Discontinuity, Nonlinearity, and Complexity. 2018. Vol. 7. No. 4. P. 403-411.
Добавлено: 26 октября 2018
Статья
Kazakov A., Лерман Л. М., Кулагин Н. Е. Discontinuity, Nonlinearity, and Complexity. 2016. Vol. 5. No. 4. P. 437-454.

Results of numerical simulations of a Duffing type Hamiltonian system with a slow periodically varying parameter are presented. Using theory of adiabatic invariants, reversibility of the system and theory of symplectic maps, along with thorough numerical experiments, we present many details of the orbit behavior for the system. In particular, we found many symmetric mixed mode periodic orbits, both being hyperbolic and elliptic, the regions with a perpetual adiabatic invariant and chaotic regions. For the latter region we present details of chaotic behavior: calculation of homoclinic tangles and Lyapunov exponents.

Добавлено: 21 ноября 2016